# SDR 20000914SH010

- Difficulty date: July 19, 2000
- Submitted: September 14, 2000
- Operation: General aviation
- Aircraft: N3832Q
- Make and model: Parten P.68C
- Aircraft serial: 274
- Engine: Lyc IO360A1B6
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: AE40296C
- Part serial: AA09B56
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

53 MINTUES AFTER TAKEOFF, AT A FLIGHT ALTITUDE 1,500 MSL, 5 MILES WEST OF EVERETT, WA, LEFT ENGINE QUIT.  RESTARTED WITH AUXILIARY FUEL PUMP AND LANDED.  REPLACED ENGINE DRIVEN PUMP WITH OVERHAULED PUMP FROM LYC.  PUMP HAD BEEN NEWLY OVERHAULED.  REPAIR STATION YV4R88M PMI WAS NOTIFIED.  (X)
